CaltechAUTHORS
  A Caltech Library Service

Metropolis and Langevin time

Baillie, C. F. and Johnston, D. A. (1989) Metropolis and Langevin time. Physical Review D, 39 (4). pp. 1246-1248. ISSN 0556-2821. http://resolver.caltech.edu/CaltechAUTHORS:BAIprd89

[img]
Preview
PDF
See Usage Policy.

432Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:BAIprd89

Abstract

We show that a linear relation between Metropolis and Langevin time in computer simulations observed by Meakin et al. for spinodal decomposition is also true for lattice gauge theories.


Item Type:Article
Additional Information:©1989 The American Physical Society Received 29 August 1988 This work was supported in part by U.S. Department of Energy under Contracts Nos. DEAC-03-81-ER40050 and DE-FG03-85ER25009. D.A.J. was supported by the Science and Engineering Research Council, United Kingdom.
Record Number:CaltechAUTHORS:BAIprd89
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:BAIprd89
Alternative URL:http://dx.doi.org/10.1103/PhysRevD.39.1246
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:6531
Collection:CaltechAUTHORS
Deposited By: Archive Administrator
Deposited On:12 Dec 2006
Last Modified:26 Dec 2012 09:22

Repository Staff Only: item control page